MAUDE Adverse Event Report: EXACTECH, INC. SUP/POST AUG PLATE, L RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SUP/POST AUG PLATE, L RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-07
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Dislocation (2374)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, approximately 4 years post op initial rtsa, this 73 y/o female patient was revised due to aseptic glenoid loosening.Rtsa glenoid loosening first noted (b)(6) 2021.Worsening pain and eventual dislocation on (b)(6) 2023.The case report form indicates this event is unlikely related to devices and definitely related to procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation: (d10) concomitant medical product: (b)(6).320-01-38 - equinoxe reverse 38mm glenosphere (b)(6).300-01-09 - equinoxe, humeral stem primary, press fit 9mm, (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0 ,(b)(6).320-15-07 - sup/post aug plate, l rs glenoid baseplate.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, g3/g4, h4, h6.Mdr section codes updated/corrected: b, c, d, e.The revision reported may be the result of the glenoid loosening and joint dislocation as reported.However, the loosening and joint dislocation cannot be confirmed, or the possible sequence of events, from the information provided.The joint dislocation may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.Potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SUP/POST AUG PLATE, L RS GLENOID BASEPLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17644787
Report Number1038671-2023-02086
Device Sequence Number15349800
Product Code KWS
UDI-Device Identifier10885862242556
UDI-Public10885862242556
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age73 YR
Patient SexFemale
Patient Weight77 KG
Patient RaceWhite